Degrees of maximality of Łukasiewicz-like sentential calculi

Studia Logica 36 (3):213 - 228 (1977)
The paper is concerned with the problem of characterization of strengthenings of the so-called Lukasiewicz-like sentential calculi. The calculi under consideration are determined byn-valued Lukasiewicz matrices (n>2,n finite) with superdesignated logical values. In general. Lukasiewicz-like sentential calculi are not implicative in the sense of [7]. Despite of this fact, in our considerations we use matrices analogous toS-algebras of Rasiowa. The main result of the paper says that the degree of maximality of anyn-valued Lukasiewicz-like sentential calculus is finite and equal to the degree of maximality of the correspondingn-valued Lukasiewicz calculus.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF02121267
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,122
Through your library
References found in this work BETA
An Algebraic Approach to Non-Classical Logics.Helena Rasiowa - 1974 - Warszawa, Pwn - Polish Scientific Publishers.
Many-Valued Logics.J. Barkley Rosser - 1952 - Greenwood Press.
A Theorem About Infinite-Valued Sentential Logic.Robert McNaughton - 1951 - Journal of Symbolic Logic 16 (1):1-13.

View all 6 references / Add more references

Citations of this work BETA
Equivalential Logics (II).Janusz Czelakowski - 1981 - Studia Logica 40 (4):355 - 372.

Add more citations

Similar books and articles
Added to PP index

Total downloads
10 ( #440,111 of 2,191,269 )

Recent downloads (6 months)
1 ( #291,145 of 2,191,269 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature